Minnesota, 2014Flood in Minnesota, June 19 to 22, 2014
June 19 to 22, 2014 · NWS FGF · 1 event in 1 county or zone
Several rounds of heavy rainfall across north central Minnesota during the month of June resulted in flooding problems around Waskish, in east central Beltrami County. The Tamarac River rose over its banks and surrounded several houses as well as washed out a few roads.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- $50,000
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several rounds of heavy rainfall across north central Minnesota during the month of June resulted in flooding problems around Waskish, in east central Beltrami County. The Tamarac River rose over its banks and surrounded several houses as well as washed out a few roads. Quite a bit of cropland was also flooded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 19, 8:31 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 19, 8:31 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
931 AM CDT THU JUN 19 2014
.UPDATE...
ISSUED AT 930 AM CDT THU JUN 19 2014
THE MAIN CHALLENGE TODAY WILL BE CONVECTION AND IF ANY SEVERE
STORMS WILL DEVELOP. A SFC LOW WILL SLOWLY LIFT FROM SOUTH TO
NORTH THROUGH THE VALLEY TODAY. THERE WILL ALSO BE A STRONG
SHORTWAVE WITH AMPLE DEEP LAYERED MOISTURE WITH PWATS FROM 1.50 TO
1.75 ALONG AND EAST OF THE VALLEY. THERE WILL ALSO BE A NARROW
AREA ALONG THE OCCLUSION FROM NEAR GFK THROUGH CKN INTO THE
SOUTHEAST WHERE THERE WILL BE SOME SFC INSTABILITY AND CAPE AROUND
1000 J/KG THIS AFTERNOON...IF WE CAN GET SOME SUNSHINE. THERE
COULD ALSO BE THE THREAT OF A TORNADO NEAR THE BEST LOW LEVEL
SHEAR AREA JUST NORTH OF THE BOUNDARY...AGAIN NEAR ANY SUNNY BREAKS.
THE BEST DEEP LAYERED SHEAR AROUND 40-45KT IS BEHIND THE BEST
INSTABILITY...BUT THERE COULD BE AN AREA WHERE THERE IS SOME
OVERLAP OF SHEAR/INSTABILITY AND A FEW STRONG TO LOCALLY SEVERE
STORMS ARE POSSIBLE. THE MID LEVEL LAPSE RATES ARE ALSO FAIRLY
WEAK...SO THAT WOULD ALSO LIMIT THE STRENGTH OF UPDRAFTS. WILL ADD
SOME HEAVY RAIN MENTION MAINLY IN THE NORTH AND EAST LATER THIS
AFTERNOON INTO THE EVENING...GIVEN THE VERY HIGH PWATS AND GOOD
FORCING WITH THE WAVE THIS AFTERNOON/EVENING.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 414 AM CDT THU JUN 19 2014
THE MAIN CONCERNS WILL BE FLASH FLOOD THREAT AND SEVERE THREAT.
WATER VAPOR IMAGERY INDICATES A COUPLE WAVES UPSTREAM THAT WILL BE
HEADED THIS WAY. THE CURRENT ACTIVITY ASSOCIATED WITH STRONG 850MB
JET (WARM AIR ADVECTION) SHOULD CONTINUE TO WEAKEN AND MOVE TO THE
NORTHEAST. THE NEXT UPPER WAVE IS CURRENTLY (09Z) ABOUT TO ENTER
SOUTH DAKOTA. ANTICIPATE THAT THIS SIGNIFICANT IMPULSE WILL
PROPAGATE NORTHWARD ALONG THE VALLEY. THE NEXT UPPER WAVE WILL
APPROACH FROM THE WEST LATER THIS AFTERNOON...AND PUSH THE SFC
TROUGH THROUGH THE AREA FROM WEST TO EAST. THE GENERAL IDEA IS
THAT SHOWERS AND THUNDERSTORMS WILL BE LIKELY WITHIN THE VALLEY
THIS MORNING AND EARLY AFTERNOON (ASSOCIATED WITH THE FIRST
WAVE). NOT SURE WHAT HAPPENS AFTER THAT IMPULSE MOVES INTO
CANADA...BUT THERE SHOULD BE ACTIVITY EAST OF THE VALLEY LATER
THIS AFTERNOON AND EVENING (ASSOCIATED WITH THE SECOND WAVE).
THE MAIN CONCERN WILL LIKELY BE HEAVY RAIN...ESPECIALLY ACROSS THE
SOUTHERN RED RIVER VALLEY (WHERE 1-3 INCHES FELL OVER THE PAST 6
HOURS). MUCAPE ACROSS THIS AREA IS 1000-2000 J/KG...WITH PWATS 1.5
TO 1.8 INCHES. THE MAIN AREA OF FORCING APPEARS TO BE HEADED RIGHT
INTO THIS AREA...AND A QUICK 2-3 INCHES WILL CAUSE PROBLEMS.
INCLUDED LOCALLY HEAVY RAINFALL IN THE FORECAST...AND IF THE
CURRENT STORMS START TO SLOW DOWN...WILL NEED TO CONSIDER A FLASH
FLOOD WATCH FOR THE MORNING HOURS.
THE MAIN SEVERE THREAT WILL LIKELY BE THIS MORNING WITH THE
COMPLEX HEADED NORTH ACROSS EASTERN SOUTH DAKOTA. WIND IS LIKELY
THE MAIN THREAT WITH A 500MB JET STREAK OF NEAR 50 KNOTS
ASSOCIATED WITH THIS COMPLEX. THIS COMPLEX SHOULD WEAKEN AS IT
MOVES INTO THE SOUTHERN VALLEY (MOVING INTO A MORE STABLE
AIRMASS)...JUST NOT SURE HOW FAR NORTH IT WILL REMAIN STRONG.
FOR THIS AFTERNOON...SEVERE POTENTIAL DEPENDS ON ACTUAL
INSTABILITY...WHICH MODELS INDICATE WILL NOT BE STRONG ENOUGH...WE
SHALL SEE. DEEP LAYER SHEAR WOULD BE SUPPORTIVE OF STRONG TO
SEVERE STORMS.
FRIDAY WILL BE MUCH QUIETER.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 414 AM CDT THU JUN 19 2014
FRIDAY NIGHT-SATURDAY NIGHT...UPPER LOW WILL REMAIN TO THE NORTH.
THERE IS NOT ANY STRONG FORCING MECHANISMS...BUT WITH TEMPS ALOFT
COOLER AND DAYTIME HEATING SHOULD BE AFTERNOON THUNDERSTORMS ON
SATURDAY.
SUNDAY-WEDNESDAY...WITH ONGOING CONVECTION DID NOT
SPEND MUCH TIME LOOKING AT DAYS 4 AND BEYOND. SOME MINOR
SHORTWAVES ROLLING THROUGH COULD BRING SOME SMALL CHANCES FOR
PRECIP THROUGH THE EARLY PART OF NEXT WEEK. BY THE END OF THE
PERIOD...MODELS DIVERGE WITH THE ECMWF BRINGING ANOTHER UPPER LOW
THROUGH ON WEDNESDAY WHILE THE GFS IS MUCH WEAKER AND DRIER. FOR
THIS REASON AND WITH TIME CONSTRAINTS KEPT THE LOW POPS THAT THE
BLENDED MODEL GIVES US. TEMPS SHOULD BE FAIRLY CLOSE TO SEASONAL
VALUES.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 655 AM CDT THU JUN 19 2014
THERE WILL BE PERIODS OF SHOWERS (MAINLY ALONG AND EAST OF THE
VALLEY)...ALONG WITH SOME MVFR CIGS. CONDITIONS WILL IMPROVE
TONIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&
UPDATE...DK
SHORT TERM...TG
LONG TERM...TG/JR
AVIATION...TG
Hazardous weather outlook, Jun 19, 4:34 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
534 AM CDT THU JUN 19 2014
MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201300-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
534 AM CDT THU JUN 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY. A FEW OF THESE STORMS MAY BE
STRONG TO SEVERE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AFTERNOON THUNDERSTORMS ARE POSSIBLE. THE POTENTIAL FOR SEVERE
STORMS IS RELATIVELY LOW...BUT NOT IMPOSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TG
In the hours before
Local storm report, Jun 19, 5:56 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
656 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN 6 S COOPERSTOWN 47.36N 98.12W
06/18/2014 M1.12 INCH GRIGGS ND PUBLIC
&&
HOPKINSLocal storm report, Jun 19, 5:57 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
657 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN 3 SE BRECKENRIDGE 46.23N 96.54W
06/18/2014 M1.69 INCH WILKIN MN CO-OP OBSERVER
&&
HOPKINSLocal storm report, Jun 19, 6:25 AM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN ROTHSAY 46.47N 96.29W
06/19/2014 M1.74 INCH WILKIN MN CO-OP OBSERVER
&&
HOPKINSLocal storm report, Jun 19, 7:17 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 SSE BRECKENRIDGE 46.24N 96.57W
06/19/2014 WILKIN MN LAW ENFORCEMENT
WIDESPREAD STREET FLOODING OCCURRED IN BRECKENRIDGE
PROPER. DITCHES...FIELDS AND FARM ACCESS ROADS WERE
BRIEFLY FLOODED JUST SOUTH OF TOWN ALONG HIGHWAY 9.
&&
GGUSTLocal storm report, Jun 19, 8:51 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 2 NE FORT RANSOM 46.55N 97.90W
06/18/2014 E1.25 INCH RANSOM ND TRAINED SPOTTER
VERY HEAVY RAIN WITH NUMEROUS NICKEL TO HALF DOLLAR SIZED
HAIL STONES. HAIL FELL OFF AND ON FOR A FEW MINUTES.
1115 PM HAIL 2 W ENDERLIN 46.62N 97.64W
06/18/2014 E1.00 INCH RANSOM ND TRAINED SPOTTER
LOTS OF SMALL BRANCHES AND LEAVES KNOCKED DOWN BY THE
HAIL.
1130 PM HEAVY RAIN 3 N MOORHEAD 46.91N 96.76W
06/18/2014 M1.13 INCH CLAY MN CO-OP OBSERVER
STORM TOTAL.
1130 PM HEAVY RAIN 6 S COOPERSTOWN 47.36N 98.12W
06/18/2014 M1.12 INCH GRIGGS ND PUBLIC
STORM TOTAL.
1130 PM HEAVY RAIN 3 SE BRECKENRIDGE 46.23N 96.54W
06/18/2014 M1.69 INCH WILKIN MN CO-OP OBSERVER
STORM TOTAL.
1130 PM HEAVY RAIN 4 S MOORETON 46.21N 96.88W
06/18/2014 E2.40 INCH RICHLAND ND PUBLIC
STORM TOTAL.
0220 AM FLASH FLOOD WAHPETON 46.27N 96.61W
06/19/2014 RICHLAND ND LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED 2.5 INCHES OF RAIN HAD FALLEN
AND A LOT OF STREET FLOODING WAS OCCURRING. STORM TOTAL.
0300 AM FLASH FLOOD 2 SSE BRECKENRIDGE 46.24N 96.57W
06/19/2014 WILKIN MN LAW ENFORCEMENT
WIDESPREAD STREET FLOODING OCCURRED IN BRECKENRIDGE
PROPER. DITCHES...FIELDS AND FARM ACCESS ROADS WERE
BRIEFLY FLOODED JUST SOUTH OF TOWN ALONG HIGHWAY 9.
0724 AM HEAVY RAIN ROTHSAY 46.47N 96.29W
06/19/2014 M1.74 INCH WILKIN MN CO-OP OBSERVER
STORM TOTAL.
&&
GGUSTLocal storm report, Jun 19, 10:08 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1108 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN HONEYFORD 48.03N 97.47W
06/19/2014 E0.50 INCH GRAND FORKS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN VALLEY CITY 46.92N 98.01W
06/19/2014 E0.80 INCH BARNES ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 6 E EAST GRAND FORKS 47.93N 96.89W
06/19/2014 E0.60 INCH POLK MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN VERGAS 46.66N 95.80W
06/19/2014 E1.35 INCH OTTER TAIL MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN WALES 48.89N 98.60W
06/19/2014 E0.15 INCH CAVALIER ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN NORTHWOOD 47.74N 97.57W
06/19/2014 E0.70 INCH GRAND FORKS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN BISBEE 48.63N 99.38W
06/19/2014 E0.20 INCH TOWNER ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN HOOPLE 48.54N 97.64W
06/19/2014 E0.19 INCH WALSH ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN HOLMES 47.72N 97.30W
06/19/2014 E0.60 INCH GRAND FORKS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN PAGE 47.16N 97.57W
06/19/2014 E0.70 INCH CASS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN EAST GRAND FORKS 47.93N 97.02W
06/19/2014 E0.90 INCH POLK MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 8 S GRAND FORKS 47.80N 97.07W
06/19/2014 E1.00 INCH GRAND FORKS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN MOORHEAD 46.86N 96.76W
06/19/2014 E1.75 INCH CLAY MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN BLUFFTON 46.47N 95.23W
06/19/2014 E0.25 INCH OTTER TAIL MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN ABERCROMBIE 46.45N 96.73W
06/19/2014 E1.87 INCH RICHLAND ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 3 N OTTERTAIL 46.47N 95.56W
06/19/2014 E0.51 INCH OTTER TAIL MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 4 SW HERMAN 45.77N 96.20W
06/19/2014 E0.86 INCH GRANT MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 3 E MEKINOCK 48.01N 97.30W
06/19/2014 E0.56 INCH GRAND FORKS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN ROTHSAY 46.47N 96.29W
06/19/2014 E1.46 INCH WILKIN MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN GREAT BEND 46.15N 96.80W
06/19/2014 E2.50 INCH RICHLAND ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN NEW ROCKFORD 47.68N 99.14W
06/19/2014 E0.60 INCH EDDY ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN DEVILS LAKE 48.11N 98.87W
06/19/2014 E0.50 INCH RAMSEY ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 8 W STEPHEN 48.45N 97.05W
06/19/2014 E0.16 INCH MARSHALL MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN HICKSON 46.67N 96.81W
06/19/2014 E1.20 INCH CASS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 1 E HANNAFORD 47.31N 98.17W
06/19/2014 E1.70 INCH GRIGGS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 3 SW HANNAFORD 47.28N 98.23W
06/19/2014 E2.10 INCH GRIGGS ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN REYNOLDS 47.67N 97.11W
06/19/2014 E1.00 INCH TRAILL ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN FORDVILLE 48.22N 97.79W
06/19/2014 E0.30 INCH WALSH ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN 10 NW PARK RAPIDS 47.02N 95.21W
06/19/2014 E0.30 INCH BECKER MN PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN CHRISTINE 46.58N 96.81W
06/19/2014 E1.20 INCH RICHLAND ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
0900 AM HEAVY RAIN FINLEY 47.51N 97.84W
06/19/2014 E1.25 INCH STEELE ND PUBLIC
PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.
&&
ROGERSFlood, Beltrami
- When
- June 19, 10:35 AM CST to June 22, 11:00 AM CST
- Where
- Beltrami County, 4 mi NW of Waskish to 4 mi SW of Waskish
- Cause
- Heavy Rain
- Property damage
- $20,000
- Crop damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 48.211, -94.561
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Virginia, June 19, 20141 death · $26,000 · 52 kt wind · 4 events
- Flash Flooding in Texas, June 19 to 20, 2014$1.1 million · 6 events
- Hail and Damaging Winds in Virginia, June 19, 2014$295,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Pennsylvania, June 19, 2014$268,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Wind in Oklahoma, June 19, 2014$180,000 · 52 kt wind · 4 events
- Tornado in Iowa, June 19, 2014$50,000 · EF1 · 1 event
- Lightning Strike in North Carolina, June 19, 2014$150,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 19, 2014$76,000 · 1.25 in hail · 13 events
- Hail and Damaging Winds in Georgia, June 19, 20141 injured · $50,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, June 19, 2014$57,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Carolina, June 19 to 20, 2014$19,000 · 1.75 in hail · 29 events
- Damaging Winds and Lightning Strikes in New Jersey, June 19, 2014$45,000 · 54 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513324.